Bilateral inequalities and implicit unilateral systems of the non- variational type. (English) Zbl 0452.35043


35J99 Elliptic equations and elliptic systems
35J20 Variational methods for second-order elliptic equations
35B45 A priori estimates in context of PDEs


Zbl 0411.49002
Full Text: DOI EuDML


[1] BENSOUSSAN, A., LIONS, J. L.: Applications des inéquations variationnelles en contrôle stochastique. Dunod, Paris (1978) I · Zbl 0411.49002
[2] CHICCO, M.: Solvability of the Dirichlet problem in H2,P(?) for a class of linear second order elliptic partial differential equations. Boll. U.M.I.4, 374-387 (1971) · Zbl 0215.45406
[3] CHICCO, M.: Principio di massimo per soluzioni di equazioni ellittiche del secondo ordine di tipo Cordes. Ann. Mat. Pure Appl.100, 239-258 (1974) · Zbl 0289.35071
[4] FRIEDMAN, A.: Stochastic differential equations and applications. Acad. Press New York (1975), vol. II · Zbl 0323.60056
[5] HANOUZET, B., JOLY, J. L.: Convergence uniforme des itérés definissant la solution d’une inéquation quasi-variationnelle abstraite. C.R. Acad. Sci. A286, 735 (1978) · Zbl 0373.49012
[6] LADYZENSKAYA, O. A., URAL’CEVA, N. N.: Linear and quasi-linear elliptic equations. Acad. Press New York (1968)
[7] LEWY, H, STAMPACCHIA, G.: On the regularity of the solution of a variational inequality. Comm. Pure Appl. Maths.22, 153-186 (1969) · Zbl 0167.11501
[8] LIONS, P. L.: Problèmes elliptiques du 2ème ordre non sous forme divergence. Proc. of the Royal Society of Edinburg84 A, 263-271 (1979) · Zbl 0422.35033
[9] MARINA, M. E.: Esistenza e unicità della soluzione di una disequazione variazionale associata a un operatore non coercivo. Boll. U.M.I.10, 500-511 (1974) · Zbl 0306.35038
[10] NAKOULIMA, O.: Thèse (3-ème cycle): Université de Bordeaux (1977)
[11] SCHAEFER, H. H.: Banachs lattices and positive operators Berlin-Heildelberg-New York: Springer Verlag (1974)
[12] TROIANIELLO, G. M.: Unilateral Dirichlet problems of the non-variational type. Ann. Mat. IV,122, 365-381 (1979) · Zbl 0425.35037
[13] TROIANIELLO, G. M.: In a class of unilateral evolutions problems. Manuscripta math.29, 353-384 (1979) · Zbl 0426.35050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.